# SDR MWEA99068

- Difficulty date: February 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N800ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45842
- System (JASC): 5241 · Galley Doors
- Part: Skin
- Part number: 591008411
- Condition: Cracked
- Location: Galley Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK ON GALLEY SERVICE DOOR LOWER AFT CORNER EXTERIOR SKIN.  MAINTENANCE FABRICATED AND INSTALLED REPAIR DOUBLER.
